Math. Model. Nat. Phenom.
Volume 7, Number 2, 2012Solitary waves
|Page(s)||66 - 76|
|Published online||29 February 2012|
Blow-up Solutions of Quasilinear Hyperbolic Equations With Critical Sobolev Exponent
Department of Mathematics and Statistics, University of
2 Fields Institute, Toronto, ON, Canada
⋆ Corresponding author. E-mail: firstname.lastname@example.org
In this paper, we show finite time blow-up of solutions of the p−wave equation in ℝN, with critical Sobolev exponent. Our work extends a result by Galaktionov and Pohozaev 
Mathematics Subject Classification: 35L05 / 35L70 / 35L80
Key words: p−wave equation / Blow-up / critical Sobolev exponent
© EDP Sciences, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.